# SDR SWAA2020051234673

- Difficulty date: March 25, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 59,009 hours, 36,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON UPPER SURFACE OF WEB AT BS 320- BS 325 STRINGER 23L WL 166 / REMOVED AND REPLACED WEB AT B.S 328-312; S-23L; WL 166 IAW SRM 51-40-02-0G-0 AND DWG 141A8131
